2 doctors weighed in:

I have adhd, allergies, and acid reflux. Could taking allergy meds such as singular and Claritin in combination with 40mg Vyvanse (lisdexamfetamine) stimulate my reflux?

2 doctors weighed in
Dr. Travis Hansen
Pediatrics - Psychiatry

In brief: Possibly.

Of the three, singular more commonly causes reflux symptoms.
Vyvanse (lisdexamfetamine) can cause different GI (stomach) ailments as can the other two. There are certainly other things that can cause reflux too. If it is causing distress, talk with your provider and find a reasonable solution.

In brief: Possibly.

Of the three, singular more commonly causes reflux symptoms.
Vyvanse (lisdexamfetamine) can cause different GI (stomach) ailments as can the other two. There are certainly other things that can cause reflux too. If it is causing distress, talk with your provider and find a reasonable solution.
Thank
Dr. Lucile Bodenheimer
Clinical Psychology

In brief: Nonsense

Get off the sodas that you are not supposed to drink with reflux.
Drink water. Talk to your doctor about the rest.

In brief: Nonsense

Get off the sodas that you are not supposed to drink with reflux.
Drink water. Talk to your doctor about the rest.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available